# SDR 95ZZZM215

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193L1125
- System (JASC): 3350 · Emergency Lighting
- Part: Charger Assy
- Part number: 330015
- Condition: Not Charging
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - EGRESS LIGHTS 1-10 BOTH SIDES, GO OUT AFTER ONE MINUTE.  REPLACED FORWARD EGRESS CHARGER, OPS CHECK GOOD.
